Couldn't find what you looking for?

TRY OUR SEARCH!

For the past two years, I've been switching birth control pills because I've been having the same problem over and over again.

Within three-four months on a new pill, I will start to have this brown discharge. The first time this happened, I had already been on the pill for a year and half without any problems. Now, it cannot be controlled. I've been to three doctors and all they've done was switch my birth control.

I plan on going to the doctor soon.

What should I ask about? Should I go onto a higher dosage? Would a D&C work?

Please help.

TIA

Loading...

Birth control pills contain hormones that our body produces to regulate, among other things, ovulation and menstrual cycle and these hormones from birth control pills act both to prevent the ovulation and to cause changes in the uterine tissue so that it becomes more “hostile” to sperm. That is the reason why any disruption in the levels of hormones can lead to spotting, because of the direct effect pills have on your uterine tissue. Most common cause for spotting is failure to take the pills each day at the same time. The menstrual cycle is so sensitive and exact that the pill should be taken within a 15-minute time frame every day. Since you have been taking BC pills for a long time, then the other reasons like the accurate levels of progestin vs. estrogen in the pill can be responsible for the breakthrough bleeding you are experiencing now.
Reply

Loading...